Discussions By Condition: Skin conditions

My skin on my face is oily recently? Will it go away after I stop my acne creams?

Posted In: Skin conditions 2 Replies
  • Posted By: Anonymous
  • May 6, 2007
  • 00:36 AM

I am taking acne creams on my face because I have acne. For about 2 months I would use it and my skin would really dry out but I never used lotion or moisturisor. I notice that after a couple hours, my nose and my forehead become oily, or shiny... So recently, a couple days ago, after I do my acne wash and cream, I now put on Keri Lotion Moistorisor.

I just want some reassurance. Do you guys think later on, when my acne is gone and I stop taking acne creams. My skin oil will balance again and not look greasy? Or am I doomed with oily skin for life :( ?


Reply Flag this Discussion

2 Replies:

  • I have heard from several people that you must always moisturize your face, especially if taking acne type creams, because if your skin is dry and needs moisture it will try to overcompensate by creating excess oil. which may be why your skin is oily? I have acne prone skin as well and I always use a combination / acne prone skin moisturizer meant for the face..there are many different kinds at any drugstore. I am by no means a skin doctor, but this seemed to help regulate my oily skin, as well as I started taking vitamin B5 in pill form, which has also helped a lot.
    Anonymous 42,789 Replies Flag this Response
  • thanks man. vitamin b5? cool.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?